# SDR QXEA2009081100608

- Difficulty date: August 7, 2009
- Submitted: August 11, 2009
- Operation: Air carrier
- Aircraft: N619QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10246
- Aircraft time: 10,554 hours, 7,759 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 47388904
- Part serial: 1149
- Condition: Malfunctioned
- Location: Fire Detection
- Part time: 11,098 hours, 7,884 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FAT - FIRE SYSTEM FAULT STATUS MESSAGE.  PLACED ON MEL 26-00-1.  RETURNED TO SERVICE.  MEL CLEARED 8/9.  REPLACED FIDEX CONTROL UNIT IAW AMM 26-10-01-000-801, 26-10-01-400-801.  CHECKS GOOD.  STATUS MSG NO LONGER NOTED.  RETURNED TO SERVICE.
